# SDR DL72S992451

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Main Gear
- Part time: 70,708 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C, D

## Discrepancy

NR 4 MAIN TIRE RECAP CAME APART.  DAMAGED RT OUTBOARD GEAR DOOR FLAP ASSY AND FOD NR 3 ENG.  REPLACED NR 3 ENGINE.  REPLACED FLAP ASSY.  REPLACED NR 4 WHEEL.
